Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 470–470 | Cite as

Topiramate

Bilateral acute angle closure glaucoma, myopic shift and ciliochoroidal effusion: 2 case reports
Case report
  • 46 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 43-year-old woman and a 34-year-old woman developed bilateral acute angle closure glaucoma (AACG), myopic shift and ciliochoroidal effusion during treatment with topiramate [routes and times to reactions onsets not stated].

Case 1: A 43-year-old woman presented with a sudden onset of bilateral blurred vision for about half a day. She had been receiving topiramate 25mg twice a day for one month for weight control. She had never used glasses before; however, in recent seven days, her ophthalmologist prescribed a glass (right eye (OD): -3.25D and left eye (OS): -2.5D) due to myopia. The uncorrected visual acuities were counting fingers at 30cm in both eyes. Her pupils were mid-dilated, sluggishly reactive to light with no afferent pupillary defect. Intraocular pressures (IOPs)...

Reference

  1. Lan Y-W, et al. Bilateral acute angle closure glaucoma and myopic shift by topiramate-induced ciliochoroidal effusion: case report and literature review. International Ophthalmology 38: 2639-2648, No. 6, Dec 2018. Available from: URL: http://doi.org/10.1007/s10792-017-0740-y - TaiwanCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations